A generalization of commutativity for semigroups

Oehmke, Robert H.

Portugaliae mathematica (1965)

  • Volume: 24, Issue: 4, page 179-187
  • ISSN: 0032-5155

How to cite


Oehmke, Robert H.. "A generalization of commutativity for semigroups." Portugaliae mathematica 24.4 (1965): 179-187. <http://eudml.org/doc/114965>.

author = {Oehmke, Robert H.},
journal = {Portugaliae mathematica},
keywords = {generalized groups, semigroups},
language = {eng},
number = {4},
pages = {179-187},
publisher = {Sociedade Portuguesa de Matemática},
title = {A generalization of commutativity for semigroups},
url = {http://eudml.org/doc/114965},
volume = {24},
year = {1965},

AU - Oehmke, Robert H.
TI - A generalization of commutativity for semigroups
JO - Portugaliae mathematica
PY - 1965
PB - Sociedade Portuguesa de Matemática
VL - 24
IS - 4
SP - 179
EP - 187
LA - eng
KW - generalized groups, semigroups
UR - http://eudml.org/doc/114965
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.